# SDR QXEA0300094

- Difficulty date: January 12, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 36,619 hours, 47,699 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FORWARD PRESSURE BULKHEAD BOTTOM CONNECTION ANGLE HAS A THREE INCH LONG CRACK IN RADIUS, AFT SIDE OF BULKHEAD FS1550 THROUGH 3 INCHES LEFT OF BL0.  REPAIRED IAW FOKKER SRM 53-02-18 AND HORIZON AIR EA 4-53-1578.
